Une caractérisation kählérienne des surfaces rationnellement convexes

Julien Duval Laboratoire d'Analyse, Université Paul Sabatier

TBD mathscidoc:1701.331785

Acta Mathematica, 172, (1), 77-89, 1991.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:21 uploaded by actaadmin ] [ 55 downloads ] [ 0 comments ]
@inproceedings{julien1991une,
  title={Une caractérisation kählérienne des surfaces rationnellement convexes},
  author={Julien Duval},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203321765718494},
  booktitle={Acta Mathematica},
  volume={172},
  number={1},
  pages={77-89},
  year={1991},
}
Julien Duval. Une caractérisation kählérienne des surfaces rationnellement convexes. 1991. Vol. 172. In Acta Mathematica. pp.77-89. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203321765718494.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved